# SDR YTRR105929

- Difficulty date: September 6, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N595RL
- Make and model: Bell 407
- Aircraft serial: 53595
- Aircraft time: 1,408 hours
- Engine: Allsn 250C47B
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 406310405101
- Part serial: RXFS8667
- Condition: Worn
- Location: Main Rotor
- Part time: 1,408 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROUTINE INSPECTION FOUND PITCH CHANGE LINK BEARING WORN BEYOND LIMITS IN BOTH THE AXIAL AND RADIAL DIRECTIONS.
